# SDR DALA2022022201160

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,812 hours, 22,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 AFTER RH ENG DRAG FTG CLAMP-UP HOLES INSPECTION, FOLLOWING DAMAGES WERE FOUND: HOLE #12 NICK ON SKIN AT 2 CLOCK POS. HOLE #13 CORROSION ON SKIN AND FITTING BTW 3 - 4 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00138: HOLE #13 AND HOLE #12 WERE REPAIRED PER ETI 57-22-008 REV 5 AND ER/A 585143-14AD REV A.SECTION III: PERMANENT REPAIR. AND NRC 00136 UNDER THE LOG PAGE NUMBER: 2126879. (2127328)
